U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

what are the symptoms opiate withdrawal?

2 doctor answers5 doctors weighed in
Dr. Mark Reynolds
Psychiatry 33 years experience
Not pleasant : Some of the symptoms of opiate withdrawal can include cold sweats,  diarrhea, nausea and vomiting, body aches, anxiety, cravings, cramping, chills, tremors, goose bumps, agitation, runny nose, yawning, and insomnia.
Dr. DAHER Shahem
Anesthesiology 26 years experience
Nervousness: Nerves feeling, tachycardia , abdominal pain , may be fever , even siezure and death it is preffered to give methadon in decreesing dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 31-year-old member asked:

How can I decrease my symptoms of opiate withdrawal?

1 doctor answer2 doctors weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
Suboxone: Start suboxone. Wean your opioid slowly. Clonus one patches help with symptoms as does a little valium.
A 37-year-old member asked:

What are some less common symptoms of opiate withdrawal?

1 doctor answer6 doctors weighed in
Dr. Jeffrey Roth
Addiction Medicine 43 years experience
Most are common: Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms of withdrawal include: abdominal cramping diarrhea dilated pupils goose bumps nausea vomiting http://www.Nlm.Nih.Gov/medlineplus/ency/article/000949.Htm.
A 39-year-old member asked:

What are the usual symptoms of opiate withdrawal?

2 doctor answers11 doctors weighed in
Dr. Jeffrey Roth
Addiction Medicine 43 years experience
Multiple symptoms: Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms of withdrawal include: abdominal cramping diarrhea dilated pupils goose bumps nausea vomiting http://www.Nlm.Nih.Gov/medlineplus/ency/article/000949.Htm.
A 48-year-old member asked:

Opiate withdrawal - what kind of symptoms to expect?

1 doctor answer2 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Opiate withdrawal : Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms of withdrawal include: abdominal cramping diarrhea dilated pupils goose bumps nausea vomiting. www.nlm.nih.gov/medlineplus/ency/article/000949.htm opiate withdrawal refers to the wide range of symptoms that occur after stopping opiates.
A 44-year-old member asked:

Need expert help here. What are the symptoms of opiate withdrawal?

1 doctor answer4 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Opiate withdrawal: Symptoms of opiate withdrawal include: muscle aches, restlessness, anxiety, lacrimation, runny nose, sweating, inability to sleep, yawning frequently, diarrhea, nausea, vomiting, goose bumps on the skin, rapid heartbeat, high blood pressure, etc. If having these, please get medical help in your community.

Related questions

A 44-year-old member asked:
1 doctor answer4 doctors weighed in
A 36-year-old member asked:
1 doctor answer3 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer5 doctors weighed in
A 37-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.